Some Observations on the Distribution of Values of Continued Fractions.
Numerische Mathematik, Tome 55 (1987) no. 4, pp. 711-734
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1987__55_4_133379,
author = {W.J. Thron and H. Waadeland and L. Jacobsen},
title = {Some {Observations} on the {Distribution} of {Values} of {Continued} {Fractions.}},
journal = {Numerische Mathematik},
pages = {711--734},
year = {1987},
volume = {55},
number = {4},
zbl = {0704.40001},
url = {http://geodesic.mathdoc.fr/item/NUMA_1987__55_4_133379/}
}
TY - JOUR AU - W.J. Thron AU - H. Waadeland AU - L. Jacobsen TI - Some Observations on the Distribution of Values of Continued Fractions. JO - Numerische Mathematik PY - 1987 SP - 711 EP - 734 VL - 55 IS - 4 UR - http://geodesic.mathdoc.fr/item/NUMA_1987__55_4_133379/ ID - NUMA_1987__55_4_133379 ER -
W.J. Thron; H. Waadeland; L. Jacobsen. Some Observations on the Distribution of Values of Continued Fractions.. Numerische Mathematik, Tome 55 (1987) no. 4, pp. 711-734. http://geodesic.mathdoc.fr/item/NUMA_1987__55_4_133379/